Existence Of Solutions for The Systems of Non-Linear Hemiequilibrim Broblem
AbstractIn this article, we present existence results for a general class of systems of nonlinear hemi-equilibrium problems by using a fixed point theorem. Our parse comprises both the statuses of bounded and unbounded closed convex subset in real reflexive Banach space.
M.Alimohammady and A.E.Hashoosh,Existence theorems for α(u,v) –monotone of nonstandard hemivariaational inequality, Advances in Math.10(2) (2015) 3205-3212.
B.E. Breckner, Cs. Varga, A multiplicity result for gradient-type systems with non-differentiable term, Acta.Math.
Hungarica 118 (2008),85-104.
B.E. Breckner, A. Horvath, Cs. Varga, A multiplicity result for a special of gradient-type systems with non-differentiable term, Nonlinear Analysis T.M.A.70 (2009) ,606-620.
N. Costea, C. Varga, Systems of nonlinear hemivariational inequalities and applications, Topological Methods in
Nonlinear Analysis.1(2003) 39-67.
S. Carl, V.k. Le, D. Motreanu, Evolutionary variational-hemivariational inequalities; existence and comparison results, J. Math.Apple.345 (2008),545-558.
S. Carl and D. Motreanu, comparison for quasilinear parabolic inclusions with clarkes gradient, Adv.Nonlinear Stud.9(2009),69-80.
S. Cal and D. Motreanu, General Comparison principle for quasilinear elliptic inclusions, Nonlinear Analysis
F.H. Clarke, Optimization and Nonsmooth Analysis, John Wiley (1983).
N. Costea and A. Matei, Weak solutions for nonlinear antiplane problems leading to hemivariational inequalities
Nonlinear Analysis T.M.A.72 (2010),3669-3680.
N.Costea and V.Radulescu, Existence results for hemivariational inequalities involving relaxed η-α monotone mappings,Commum.Appl.Anal.13(2009),293-304.
N. Costea, Existence and uniqueness results for a class of quasi-hemivariational inequalities, J. Math.Anal. Appl,373 (1) (2011),305-311.
A. Eva Molnar and Orsolya Vas, An existence result for nonlinear hemivaraiational-like inequality systems, Stud.Univ. Babes-Bolyai Math.58(2013), No.3,381-392
G Fichera, Problemi electrostatici con vincoli unilaterali:il problema de Signorini con ambigue condizioni al
Contorno, Mem.Acad. Naz.Lincei,7(1964),91-140.
D. Goeleven, D. Motreanu, Y. Dumont, and M. Rochdi, Variational and Hemivariational Inequalities, Theory, MethodsBoston/London, (2003).
A.E.Hashoosh ,M.Alimohammady and M.K.Kalleji.Existence Results for Some Equilibrium Problems involving α-Monotone Bifunction,International Journal of Mathemtics and Mathemtical Sciences,(2016) 1-5.
A.E. Hashoosh and M. Alimohammady, and G.A. Almusawi, Existence Results for Nonlinear Quasi-hemivariational Inequality Systems, Journal of Thi-Qar University, Vol.11 No.4 (2016).
A.E. Hashoosh and M. Alimohammady, Existence and uniqueness results for a nonstandard variation-hemivariational inequalities with application, Int.J. Industrial Mathematics (2016), accepted.
P. Hartman, G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math.,115(1966),271-310.
Kristaly, An existence result for gradient-type systems with a nondifferentiable term on unbounded strips, J.Math.Anal.Appl.229 (2004),186-204.
A. Kristaly, V. Radulescu and Cs. Varge, Variational Principles in Mathematical physics, Geometry, and Economics: Qualitative Analysis of Nonlinear Equations and Unilateral problems, Encyclopedia of Mathematics(No.136), Cambridge University Press, Cambridge, (2010).
T.C. Lin, Convex sets, fixed points, variational and minimax inequalities, Ball.Austral.Math.Soc.34(1986),107-117.
J.L. Lions, Stampacchia, G., Variational inequalities, Comm.Pure Appl.Math.,20(1967),493-519.
S. Migorski, a class of hemivariational inequalities for electroelastic contact problems with slip dependent friction, Discrete and Continuous Dynamical Systems Series S 1(1) (2008), 117-126.
D. Moteanu and P.D. Panagiotopoulos, Minimax Theorems and Qualitative Properties of the Solutions of Hemi-
Variational Inequalitaties and Application, Kluwer Academic Publishers, Nonconvex Optimization and its Applications, vol.29, Boston/Dordrecht/London, (1999).
D. Motreanu and V. Radulescu, Variational and Non-variational Methods in Nonlinear Analysis and Boundary Value problems, Kluwer A cademic Publishers, Boston/Dordrecht/London, (2003).
Z. Naniewicz and P.D. Panagiotopoulos, Mathematical Theory of Hemivariational Inequalities and Applications,
Marcel, Dekker, New York, (1995).
P.D. Panagiotopoulos, Nonconvex energy functions Hemivariational inequalities and substationarity principle,
Acta Mechanica 42(1983),160-183.
P.D. Panagiotopoulos, Inequality Problems in Mechanics and Applications.Convex and Nonconvex Energy Functions, Birkhauser, Basel, (1985).
P.D. Panagiotopoulous, Hemivariational Inequalities: Applications to Mechanics and Engineering, Springer-Verlag, New York/Boston/Berlin, (1993).
Copyright (c) 2021 Journal of Education for Pure Science- University of Thi-Qar
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
The Authors submitting a manuscript do so on the understanding that if accepted for publication, copyright of the article shall be assigned to Journal of education for Pure Science (Jeds), University of Thi-Qar as publisher of the journal.
Copyright encompasses exclusive rights to reproduce and deliver the article in all form and media, including reprints, photographs, microfilms and any other similar reproductions, as well as translations. The reproduction of any part of this journal, its storage in databases and its transmission by any form or media, such as electronic, electrostatic and mechanical copies, photocopies, recordings, magnetic media, etc. , will be allowed only with a written permission from Journal of education for Pure Science (Jeds), University of Thi-Qar.
Journal of education for Pure Science (Jeds), University of Thi-Qar, the Editors and the Advisory International Editorial Board make every effort to ensure that no wrong or misleading data, opinions or statements be published in the journal. In any way, the contents of the articles and advertisements published in the Journal of education for Pure Science (Jeds), University of Thi-Qar are sole and exclusive responsibility of their respective authors and advertisers.